T Nation

PCT Gone Bad, Estrogen Rebound and Gyno

#1

Hello everyone, this is my first post, and I would really appreciate all the help that I can get so thanks in advance,

Long story short, I finished my first cycle and pct and it was somewhat a success, I went from 186 lbs with 24.6% bf, to 174 lbs with 8.4% bf, cut a lot of fat, even build some muscle, look way different, I´ll post pics if you like, (still nothing impressive compare to a lot of guys here) it was a low dose, but long cycle:

100mg Test prop 3xweek 16weeks
50 mg Anavar ED first 6 weeks
50 mg Proviron ED 16 weeks
hcg last 4 weeks a total of 10000 I.Us
20mg nolva throughout the whole cycle

No AI as you can see, i know now that was a big mistake, thought i had it covered with proviron, obviously not the case

PCT

Nolva
40/40/20/20

Everything was going fine on pct, my diet still on spot, bumped calories to maintenance and kept most if not all of my strength at the gym, with little to no fat gain

Then disaster came, throughout my pct even though my strength and mood were ok, I had somewhat low libido, weak morning wood, non existent some days, i had normal sex almost every day on cycle, and on pct libido decreased, I didn't have erectile dysfunction, I could still enjoy great sex and satisfy the gf just fine, I just noticed that i stopped thinking about sex as much, i stopped looking for it, that was my first worry but I´ve read here that its normal to have low sex drive on pct, i was blaming it on the nolva, so as soon as I finished the 4 weeks pct I stopped nolva cold turkey, 4 days later I had an itch on my left nipple, to the side of the left nipple to be more precise, it became sensitive, it didn't hurt, i have no lump under the nipple, just a little I guess its a really small sized lump to the left, it doesn't hurt to the touch, and i have one on the right nipple too but no itching no sensitivity, the right one feels normal, they BOTH look normal, no puffiness or anything, but i have this sensation on my left nipple,

I got scared so i did all the research I could and figured this could be an estrogen rebound, nolva alone didn't help much the HPTA (I suppose), I've read clomid its for that, so I started taking clomid and nolva as if it was a new pct protocol, 100mg Clomid, 40 nolva first 3 days, then 50 Clom 20 nolvx the next 4 weeks, maybe taper down nolva I haven't figure it out.

I tried to get Aromasin, the its nowhere to be found in my country also Letro its near impossible to get, all I can get its Adex, Clomid and Nolva,

My question is should I keep this up? the new protocol? after 2 days the sensation has decreased, but it's still there, nothing visible no puffines,

My plan was to incorporate adex to get rid of the estrogen, I've also read this would be beneficial for the gyno and the libido, run Adex and Clomid 3 weeks, then Clomid and Nolva an other 3 weeks to control the possible estrogenic rebound from the adex with nolva, but I don't know what to do, I'm not sure, Im so confused I thought I made it out of the woods when i finished pct but obviously wasn't the case. The possible gyno thing really worries me, any help would be much appreciated, Thanks in advance.

#2

well, there are a bunch of things that have gotten jacked up.

the nolva on cycle didn’t do anything to help you, and likely make your issues worse at the end of the cycle. that HCG dose is way too high… and really, a 4 week PCT for a friggen 16 week cycle? why do you think that’s long enough?

anyway, since nolva doesn’t work well with A-dex, then yes, you should prolly try a-dex with clomid for a while.

#3

Supposedly nolvadex stops being effective after like 6 weeks, so you pretty much burned that up during your cycle and it wasnt doing anything productive into PCT.

16 weeks is a fairly lengthy cycle too, especially with no arimidex. Luckily you were using test prop which usually doesn’t aromatize as much as the long esters.

Try your hardest to get aromasin since it will permanently bind to the aromatase enzyme and greatly reduce chance of further rebound. Arimidex will work, you will just need to taper off.

Add in tribulus or any other natural test booster too. They’re cheap and couldn’t hurt. I’ve always used them with great success.

#4

[quote]cycobushmaster wrote:
well, there are a bunch of things that have gotten jacked up.

the nolva on cycle didn’t do anything to help you, and likely make your issues worse at the end of the cycle. that HCG dose is way too high… and really, a 4 week PCT for a friggen 16 week cycle? why do you think that’s long enough?

anyway, since nolva doesn’t work well with A-dex, then yes, you should prolly try a-dex with clomid for a while. [/quote]

EDIT: i thought about this, and i gave you a shit response.

clomid only weakly binds to the ER in breast tissue, so we shouldn’t really expect that to help much here. if anything, by raising test, LH, etc, in might raise test high enough that it keeps converting to estrogen…

the best advice i can give you, is to get some Raloxifene and Aromasin. Ralox is a weak SERM at raising test, but the best SERM for addressing gyno. And Aromasin is an AI (like A-dex and Letro), but is non-reversible, so you should not have any rebound issues with estrogen.

i’d look into some research chemical companies and get those there, if you can’t find them anywhere else…

if you simply can’t find them, then i’d run A-dex, and hopefully that’ll bring your estrogen low enough that the gyno won’t get any worse. i wouldn’t add in any other OTC products for raising test, though, as your test levels are not the issue here… it’s the conversion. make sure you’re taking ZMA and vitamin D, and getting plenty of cruciferous vegetables as well.

for next time, DO NOT friggen take a SERM on cycle. anyone that says to do that is an idiot. and do not take HCG if you don’t have an AI on hand, either. both SERMs and HCG raise estrogen levels (in addition to raising test and LH).

proviron helps minimize estrogen issues, but it simply is not strong enough to control HCG related conversion…